Works matching DE "LOCALLY convex spaces"
Results: 66
Fixed point theorems in locally convex spaces.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 4, p. 345, doi. 10.1023/A:1022842429470
- By:
- Publication type:
- Article
Monotonic Analysis over Cones: I.
- Published in:
- Optimization, 2004, v. 53, n. 2, p. 129, doi. 10.1080/02331930410001684654
- By:
- Publication type:
- Article
THE McSHANE AND KURZWEIL-HENSTOCK INTEGRALS OF FUNCTIONS TAKING VALUES IN A LOCALLY CONVEX SPACE.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 103
- By:
- Publication type:
- Article
THE STRONG DUAL OF MEASURE ALGEBRAS WITH CERTAIN LOCALLY CONVEX TOPOLOGIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 353, doi. 10.1017/S0004972713000142
- By:
- Publication type:
- Article
Infinite degrees of freedom Weyl representation: Characterization and application.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2018, v. 21, n. 1, p. -1, doi. 10.1142/S0219025718500029
- By:
- Publication type:
- Article
Some common fixed point theorems for weakly compatible mappings in uniform spaces.
- Published in:
- Acta Mathematica Hungarica, 2010, v. 128, n. 1/2, p. 165, doi. 10.1007/s10474-010-9177-8
- By:
- Publication type:
- Article
Generalization of the Lagrange Method to the Case of Second-Order Linear Differential Equations with Constant Operator Coefficients in Locally Convex Spaces.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 1/2, p. 75, doi. 10.1134/S0001434618010091
- By:
- Publication type:
- Article
Invariance of the order and type of a sequence of operators.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 429, doi. 10.1134/S0001434616090091
- By:
- Publication type:
- Article
Continuous convex MS-differentiable function need not Be HL-differentiable.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 1/2, p. 153, doi. 10.1134/S0001434612010178
- By:
- Publication type:
- Article
On free representing systems.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 1/2, p. 198, doi. 10.1134/S000143461201021X
- By:
- Publication type:
- Article
The Cauchy problem for certain systems of operator-differential equations of arbitrary order in locally convex spaces.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 175, doi. 10.1134/S0001434611070182
- By:
- Publication type:
- Article
The Schauder-Tikhonov theorem in countably normed spaces.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 288, doi. 10.1134/S0001434611070297
- By:
- Publication type:
- Article
Topological splines in locally convex spaces.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 5/6, p. 814, doi. 10.1134/S0001434609050241
- By:
- Publication type:
- Article
Wazewski’s method for nonlinear evolution equations.
- Published in:
- Mathematical Notes, 2008, v. 83, n. 5/6, p. 643, doi. 10.1134/S0001434608050076
- By:
- Publication type:
- Article
Fréchet spaces with unconditional base.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 27, doi. 10.1007/s11006-006-0104-9
- By:
- Publication type:
- Article
Generalized fourier transform and its applications.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 3/4, p. 537, doi. 10.1007/s11006-006-0060-4
- By:
- Publication type:
- Article
STABLE STRONG AND TOTAL PARAMETRIZED DUALITIES FOR DC OPTIMIZATION PROBLEMS IN LOCALLY CONVEX SPACES.
- Published in:
- Journal of Industrial & Management Optimization, 2013, v. 9, n. 3, p. 671, doi. 10.3934/jimo.2013.9.669
- By:
- Publication type:
- Article
Locally contractible coset spaces.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 4, p. 2157, doi. 10.1515/forum-2013-0033
- By:
- Publication type:
- Article
Two classes of generalized functions used in nonlocal field theory.
- Published in:
- Theoretical & Mathematical Physics, 2005, v. 143, n. 2, p. 651, doi. 10.1007/s11232-005-0096-8
- By:
- Publication type:
- Article
A CHARACTERIZATION OF PONTRYAGIN-VAN KAMPEN DUALITY FOR COMPLEX LOCALLY CONVEX SPACES.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 4, p. 1715, doi. 10.1081/AGB-120013211
- By:
- Publication type:
- Article
Fixed Point Theorems in Normed Linear Space of Triangular Fuzzy Numbers.
- Published in:
- International Journal of Pharmaceutical Research (09752366), 2020, v. 12, n. 1, p. 1334, doi. 10.31838/ijpr/2020.12.01.220
- By:
- Publication type:
- Article
2-Proximinality in Generalized 2-Normed Spaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2009, v. 33, n. 1, p. 109
- By:
- Publication type:
- Article
AN ABSTRACT ORLICS - PETTIS THEOREM AND APPLICATIONS.
- Published in:
- Proyecciones - Journal of Mathematics, 2008, v. 27, n. 2, p. 155
- By:
- Publication type:
- Article
QUASI - MACKEY TOPOLOGY.
- Published in:
- Proyecciones - Journal of Mathematics, 2007, v. 26, n. 3, p. 253, doi. 10.4067/S0716-09172007000300003
- By:
- Publication type:
- Article
THE UNIFORM BOUNDEDNESS PRINCIPLE FOR ARBITRARY LOCALLY CONVEX SPACES.
- Published in:
- Proyecciones - Journal of Mathematics, 2007, v. 26, n. 3, p. 245, doi. 10.4067/S0716-09172007000300002
- By:
- Publication type:
- Article
Conceptualising mixed spaces of interaction for designing continuous interaction.
- Published in:
- Virtual Reality, 2005, v. 8, n. 2, p. 83, doi. 10.1007/S10055-004-0140-2
- By:
- Publication type:
- Article
On a new generalized integral-type operator from mixed-norm spaces to Bloch-type spaces.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 1, p. 717
- By:
- Publication type:
- Article
Locally Convex Valued Rectangular Metric Spaces and The Kannan's Fixed Point Theorem.
- Published in:
- Journal of Computational Analysis & Applications, 2012, v. 14, n. 3, p. 484
- By:
- Publication type:
- Article
ON INVARIANT APPROXIMATION FOR NONCOMMUTATIVE MAPPINGS IN LOCALLY CONVEX SPACES.
- Published in:
- Journal of Computational Analysis & Applications, 2008, v. 10, n. 1, p. 7
- By:
- Publication type:
- Article
Transitive and Hypercyclic Operators on Locally Convex Spaces.
- Published in:
- Bulletin of the London Mathematical Society, 2005, v. 37, n. 2, p. 254, doi. 10.1112/S0024609304003698
- By:
- Publication type:
- Article
REAL PALEYWIENER THEOREMS.
- Published in:
- Bulletin of the London Mathematical Society, 2004, v. 36, n. 4, p. 504, doi. 10.1112/S0024609304003108
- By:
- Publication type:
- Article
A weak criterion for vector-valued holomorphy.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2004, v. 136, n. 2, p. 399, doi. 10.1017/S0305004103007254
- By:
- Publication type:
- Article
A generic approach to approximate efficiency and applications to vector optimization with set-valued maps.
- Published in:
- Journal of Global Optimization, 2011, v. 49, n. 2, p. 313, doi. 10.1007/s10898-010-9546-4
- By:
- Publication type:
- Article
On generalized Ekeland's variational principle and equivalent formulations for set-valued mappings.
- Published in:
- Journal of Global Optimization, 2011, v. 49, n. 3, p. 381, doi. 10.1007/s10898-010-9565-1
- By:
- Publication type:
- Article
CAPACITIES AND SURFACE MEASURES IN LOCALLY CONVEX SPACES.
- Published in:
- Theory of Probability & Its Applications, 2009, v. 53, n. 1, p. 179, doi. 10.1137/S0040585X9798347X
- By:
- Publication type:
- Article
RANDOM MAPPINGS AND A GENERALIZED ADDITIVE FUNCTIONAL OF A WIENER PROCESS.
- Published in:
- Theory of Probability & Its Applications, 2004, v. 48, n. 1, p. 63, doi. 10.1137/S0040585X980269
- By:
- Publication type:
- Article
C-distribution semigroups and C-ultradistribution semigroups in locally convex spaces.
- Published in:
- Siberian Mathematical Journal, 2017, v. 58, n. 3, p. 476, doi. 10.1134/S0037446617030119
- By:
- Publication type:
- Article
A generalization of the Hille-Yosida Theorem to the case of degenerate semigroups in locally convex spaces.
- Published in:
- Siberian Mathematical Journal, 2005, v. 46, n. 2, p. 333, doi. 10.1007/s11202-005-0035-9
- By:
- Publication type:
- Article
The Complex Reflection Method for Some Classes of Equations with the Third Derivative Distinguished.
- Published in:
- Siberian Mathematical Journal, 2004, v. 45, n. 5, p. 883, doi. 10.1023/B:SIMJ.0000042477.45051.58
- By:
- Publication type:
- Article
Projection theorem for Banach and locally convex spaces.
- Published in:
- Cybernetics & Systems Analysis, 2008, v. 44, n. 5, p. 722, doi. 10.1007/s10559-008-9043-7
- By:
- Publication type:
- Article
Strongly Holomorphic Groups of Linear Equations of Sobolev Type in Locally Convex Spaces.
- Published in:
- Differential Equations, 2004, v. 40, n. 5, p. 753, doi. 10.1023/B:DIEQ.0000043534.76161.17
- By:
- Publication type:
- Article
Schur's test, Bergman-type operators and Gleason's problem on radial-angular mixed spaces.
- Published in:
- Electronic Research Archive, 2023, v. 31, n. 10, p. 1, doi. 10.3934/era.2023307
- By:
- Publication type:
- Article
EFFICIENCY BY MATHEMATICS.
- Published in:
- Scientific Studies & Research. Series Mathematics & Informatics, 2013, v. 23, n. 1, p. 151
- By:
- Publication type:
- Article
Random coincidence points, invariant approximation theorems, nonstarshaped domain and q-normed spaces.
- Published in:
- Random Operators & Stochastic Equations, 2010, v. 18, n. 2, p. 165, doi. 10.1515/ROSE.2010.009
- By:
- Publication type:
- Article
Invariant and quasi-invariant measures on infinite-dimensional spaces.
- Published in:
- Doklady Mathematics, 2015, v. 92, n. 3, p. 743, doi. 10.1134/S1064562415060290
- By:
- Publication type:
- Article
Asymptotically homogeneous generalized functions along trajectories defined by a general one-parameter transformation group.
- Published in:
- Doklady Mathematics, 2010, v. 82, n. 3, p. 874, doi. 10.1134/S1064562410060098
- By:
- Publication type:
- Article
DIFFERENTIABILITY OF CONVEX FUNCTIONS ON SUBLINEAR TOPOLOGICAL SPACES AND VARIATIONAL PRINCIPLES IN LOCALLY CONVEX SPACES.
- Published in:
- Chinese Annals of Mathematics, 2005, v. 26, n. 4, p. 611, doi. 10.1142/S025295990500049X
- By:
- Publication type:
- Article
Constrained multiobjective games in locally convex H-spaces.
- Published in:
- Applied Mathematics & Mechanics, 2003, v. 24, n. 5, p. 499, doi. 10.1007/BF02435861
- By:
- Publication type:
- Article
NON-COMMUTATIVE LOCALLY CONVEX MEASURES.
- Published in:
- Quarterly Journal of Mathematics, 2011, v. 62, n. 1, p. 21, doi. 10.1093/qmath/hap018
- By:
- Publication type:
- Article
Locally convex spaces.
- Published in:
- 2015
- By:
- Publication type:
- Book Review